# SDR RAIA00312296

- Difficulty date: December 1, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,848 hours, 19,010 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL- LOST HYDRAULIC PRESSURE, RESERVOIR EMPTY.  MAINTENANCE REPAIRED HYDRAULIC PRESSURE TUBING.
